The First Case Report of Anaphylaxis Caused by the Inclusion Complex of Rocuronium and Sugammadex

    loading  Checking for direct PDF access through Ovid

Abstract

A 50-year-old man developed a severe anaphylactic reaction shortly after the administration of sugammadex at the end of an uneventful laparoscopic appendectomy. Subsequent skin testing was negative to all agents to which the patient was exposed including sugammadex. Because of the temporal relationship to the administration of sugammadex, further skin testing was performed with premixed sugammadex and rocuronium that produced a markedly positive response. This is the first case report of anergy to the individual components but sensitivity to the inclusion complex of rocuronium and sugammadex. Written informed consent was obtained from the patient for skin testing, photography, laser perfusion imaging, and publication of this case report.

Related Topics

    loading  Loading Related Articles